| Model Number |
M00561820 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable small oval med stiff snare was used during a colonoscopy procedure performed on an unknown date.During the procedure, the application of cautery on the snare proved ineffective when the snare was looped around the polyp.The procedure was completed with a similar rotatable snare.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the suspect device lot number was not reported; therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a050702 captures the reportable event of loop cutting issue.